Abstract

Pseudo-Jacobi (p = 4, q = 3)-Fourier moments (PJFMs) based on Jacobi polynomials are described. The new orthogonal radial polynomials have almost uniformly distributed (n + 2) zeros in the region of small radial distance 0 ≤ r ≤ 1. Both theoretical and experimental results indicate that PJFMs are better than orthogonal Fourier-Mellin moments in terms of reconstruction errors and signal-to-noise ratio. The PJFMs are normalized to shift, rotation, scale, and intensity invariance, and some pattern-recognition experiments are described.

© 2004 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Orthogonal Fourier–Mellin moments for invariant pattern recognition

Yunlong Sheng and Lixin Shen
J. Opt. Soc. Am. A 11(6) 1748-1757 (1994)

Image description with generalized pseudo-Zernike moments

Ting Xia, Hongqing Zhu, Huazhong Shu, Pascal Haigron, and Limin Luo
J. Opt. Soc. Am. A 24(1) 50-59 (2007)

High-precision and fast computation of Jacobi–Fourier moments for image description

C. Camacho-Bello, C. Toxqui-Quitl, A. Padilla-Vivanco, and J. J. Báez-Rojas
J. Opt. Soc. Am. A 31(1) 124-134 (2014)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (19)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (2)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (32)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription